# SDR AALA202301060867

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 24,871 hours, 9,838 cycles
- System (JASC): 2760 · Drag Control System
- Part: Brake
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON APROACH TO AUS DUE TO A SLATS FAULT / SLAT JAMMED. FLIGHT CREW RECYCLED THE FLAP LEVER BUT IT DID NOT CLEAR FAULT. AIRCRAFT LANDED CONFIGURATION 3 SAFELY AT AUS WITHOUT FURTHER INCIDENT. MAINTENANCE RESET THE WING TIP BRAKE OF THE FLAP SYSTEM PER AMM 27-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
